On the Design of Leniency Programs

Chen, Zhijun and Rey, Patrick (2013) On the Design of Leniency Programs. Journal of Law and Economics, 56 (4). pp. 917-957.

This is the latest version of this item.

[img]
Preview
Text
Download (296kB) | Preview
Official URL: http://tse-fr.eu/pub/28660
Item Type: Article
Language: English
Date: November 2013
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:51
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:28660
URI: http://publications.ut-capitole.fr/id/eprint/16612

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year